Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unique continuation theorems for some parabolic operators


Authors: J. D. McMichael and D. M. Oberlin
Journal: Proc. Amer. Math. Soc. 109 (1990), 991-993
MSC: Primary 35K25; Secondary 35B60
DOI: https://doi.org/10.1090/S0002-9939-1990-1009995-2
MathSciNet review: 1009995
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a unique continuation theorem for a class of differential operators containing the heat operator.


References [Enhancements On Off] (What's this?)

  • [1] G. Folland, Introduction to partial differential equations, Princeton University Press, Princeton, NJ, 1976. MR 0599578 (58:29031)
  • [2] C. Kenig, A. Ruiz, and C. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987), 329-347. MR 894584 (88d:35037)
  • [3] C. Kenig and C. Sogge, A note on unique continuation for Schrödinger's operator, Proc. Amer. Math. Soc. 103 (1988), 543-546. MR 943081 (89i:35043)
  • [4] E. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, NJ, 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K25, 35B60

Retrieve articles in all journals with MSC: 35K25, 35B60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1009995-2
Keywords: Sobolev inequalities, unique continuation
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society